Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 76, NWS Jacksonville, FL

June 2, 2016Appling County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 2, 2016, 3:38 PM EDT for Appling County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 3:38 PM EDT (19:38 UTC)
Expired
Jun 2, 2016, 3:59 PM EDT
In force
21 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Appling County, GA

The radar

The Moody AFB radar (KVAX), 132 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

098 
WUUS52 KJAX 021938
SVRJAX
GAC001-022030-
/O.NEW.KJAX.SV.W.0076.160602T1938Z-160602T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN APPLING COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 430 PM EDT

* AT 338 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BAXLEY...
  MOVING NORTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BAXLEY AND PLANT HATCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3192 8225 3192 8223 3191 8223 3190 8219
      3190 8214 3187 8211 3186 8212 3183 8208
      3181 8209 3167 8230 3178 8245 3194 8236
      3193 8232 3194 8231 3193 8230 3194 8228
TIME...MOT...LOC 1938Z 215DEG 4KT 3179 8232 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
1 follow-up statement
643 
WWUS52 KJAX 021959
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT THU JUN 2 2016

GAC001-022009-
/O.CAN.KJAX.SV.W.0076.000000T0000Z-160602T2030Z/
APPLING GA-
359 PM EDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN APPLING COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3192 8225 3192 8223 3191 8223 3190 8219
      3190 8214 3187 8211 3186 8212 3183 8208
      3181 8209 3167 8230 3178 8245 3194 8236
      3193 8232 3194 8231 3193 8230 3194 8228
TIME...MOT...LOC 1957Z 215DEG 4KT 3181 8230 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:19 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 2, 2:19 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
219 PM EDT THU JUN 2 2016

...CONTINUED HOT WITH SCATTERED STORMS THROUGH THE END OF THE WEEK...

...INCREASING RAINFALL CHANCES THIS WEEKEND INTO EARLY NEXT WEEK...

.NEAR TERM.../Through Friday/...
The east coast sea breeze had moved between the beaches and
intercoastal around 1245 pm this afternoon. A little bit faster
timing than yesterday. The east coast sea breeze will continue to
slowly track westward meeting up with the west coast sea breeze
between 3 and 5 pm near U.S. 301 corridor. Then this convection is
anticipated to drift slowly westward toward I-75 during the early
evening, then waning in areal coverage toward mid evening. Very
weak steering flow will result in slow moving storms and locally
heavy rainfall.

Convection will begin to decrease over the region this evening
with low temperatures tonight in the upper 60s/lower 70s. On
Friday...the ridge axis is expected to extend from the adjacent
Atlantic through north Florida into the eastern Gulf of Mexico. As
a result hot temps will continue. This will result in very light
southeasterly gradient flow over the forecast area, giving way to
sea breezes slightly stregthening the winds onshore near the coast
during afternoon. As a result, storms will remain mainly inland
along the U.S. 301 corridor during the afternoon and drifting
towards the I-75 corridor during the evening hours. Storm coverage
generally be widely scattered to scattered. Very weak steering
flow will again result in slow moving storms and locally heavy
rainfall. Max temps still reaching the lower to middle 90s inland
with heat indices around 100 degrees and upper 80s along the
coast.

.SHORT TERM /Friday night through Saturday night/...

Overview: The upper level pattern starts with an upper low over
eastern Texas and an upper trough over the northern plains, with
an upper ridge over the western Atlantic stretching across the
Florida peninsula and into the southeastern conus. The upper
trough will dig southeastward across the upper Great Lakes through
Saturday night, while the upper low over Texas begins to shear
out. The deep layer ridge will shift eastward, and deep south to
southwesterly flow will develop across the region. This will bring
significant tropical moisture into our area, with precipitable
water values increasing to 1.9-2.1 inches or above the 90% moving
average for this time of year.

Friday night: Showers and storms will diminish Friday evening
with loss of daytime heating across the western half of the
region. Low level moisture will begin increasing Friday night, and
conditions will be muggy and warm with lows only in the low to mid
70s.

Saturday and Saturday night: Southwesterly flow across the region
will get the Gulf coast sea breeze started by mid morning, with
showers/storms developing along it and then shifting east into the
afternoon. Guidance is indicating the east coast sea breeze should
develop by late afternoon, with showers and storms concentrating
across the eastern counties in the late afternoon through the
evening hours. High end chance to likely PoPs will prevail across
the region. Locally heavy rainfall is possible. Highs will be hot
in the low 90s with heat indices around 100 degrees. Storms will
diminish after midnight, but a few showers/storms are possible for
the Suwannee River basin near daybreak as they move in from the
Gulf. Overnight lows are forecast to be in the low to mid 70s.

.LONG TERM /Sunday through Wednesday/...

Overview: An upper trough will dig across the Ohio valley and
into the southeast on Sunday and then pivot northeastward Sunday
night. A large gyre may consolidate over the northwestern
Caribbean and is then forecast to move over the Yucatan Peninsula
on Sunday and then into the southeastern Gulf Sunday night. There
is potential for this system to become a typical June
lopsided/sheared Tropical Depression or Tropical Storm over the
southeastern Gulf of Mexico. The National Hurricane Center
currently has a medium chance, 40% (4 in 10 chance), of cyclone
formation in the next 5 days as it moves into the Gulf. Models are
in excellent agreement on this system moving across the eastern
Gulf and into the west central Florida coast Monday night or
Tuesday morning and then quickly moving across central or north
central Florida and out into the western Atlantic by Tuesday
night. The system will move An upper trough is forecast to push
southeastward into the southeastern conus once again, and dry and
pleasant conditions are then forecast on Wednesday.

Regardless of development of the potential system, there is an
increasing threat for heavy rainfall and flooding across the
region, and the rainfall could be enhanced along the stalled
frontal boundary across the FL/GA border Monday into Tuesday. If
the system develops, there could be a threat of tropical tornadoes
ahead of it as well.

Sunday: Deep tropical moisture will continue to pump
northeastward across the region, with precipitable water values of
2+ inches expected by Sunday afternoon. An upper trough along with
a surface cold front will push into the southeast on Sunday, and
there is a threat for strong to severe storms across southeast
Georgia. SPC has placed this region in a 15% Day 4 risk area. It
will be hot and muggy with highs in the upper 80s to lower 90s.

Monday and Tuesday: Upper level trough will pivot into the deep
south and potential tropical system will move through the eastern
Gulf. Surface frontal boundary will stall across the region, and
this could help focus heavy rainfall across portions of northeast
Florida. There is a threat for very heavy rainfall, flooding, and
possibly tornadoes across the region as a potential tropical
system moves across the eastern Gulf and across central/north
central Florida Monday night through Tuesday. The temperature
forecast is tricky due to the potential system timing and
location. Highs most likely will be in the 80s with lows in the
lower 70s.

Wednesday: Much drier air is forecast to push  into the region
behind the potential system and frontal boundary.

&&

.AVIATION...
Prevailing VFR. Isolated widely scattered SHRA/TSRA expected west
of the intercoastal through 21z today, with activity approaching
KGNV terminal around 21Z as seabreezes move inland. With ridge
axis parked over eastern Gulf Of Mexico, light winds will prevail
except along the coastal terminals where diurnal sea breeze will
increase onshore flow between 7 and 10 knots this afternoon.

&&

.MARINE...
Surface ridge over the eastern Gulf of Mexico will maintain a
prevailing synoptic sw flow...becoming se near the coast in the
afternoons as the sea breeze develops and moves inland. SW winds
will increase to near SCEC levels this weekend due to nocturnal
surges ahead of slowly approaching cold front.

Rip Currents: Low risk through Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  94  71  95  71 /  40  30  30  30
SSI  89  74  88  77 /  10  10  10  10
JAX  93  73  93  72 /  20  10  30  10
SGJ  88  74  89  75 /  10  10  20  10
GNV  93  71  95  72 /  30  20  30  30
OCF  93  72  94  73 /  30  20  30  30

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Kennedy/Cordero/Guillet
Hazardous weather outlook, Jun 2, 3:35 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 AM EDT THU JUN 02 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-031045-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
335 AM EDT THU JUN 02 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A
FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO A SLOW STORM MOTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY THROUGH SATURDAY. STORMS WILL BECOME MORE NUMEROUS THIS
WEEKEND INTO EARLY NEXT WEEK WITH STRONG STORMS AND HEAVY RAINFALL
POSSIBLE.

AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 2, 3:13 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUN 2 2016

GAZ164-165-022000-
INLAND CAMDEN GA-CHARLTON GA-
313 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN AND
NORTHEASTERN CHARLTON COUNTIES UNTIL 400 PM EDT...

AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF WOODBINE. THIS STORM WAS MOVING EAST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WOODBINE...COLESBURG...TARBORO AND WINOKUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3092 8167 3084 8193 3104 8204 3106 8200
      3105 8194 3106 8194 3106 8193 3109 8192
      3110 8190 3110 8184 3114 8182 3115 8180
      3115 8178
TIME...MOT...LOC 1912Z 249DEG 4KT 3100 8189

AK
Special weather statement, Jun 2, 3:14 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT THU JUN 2 2016

GAZ151-152-022000-
BRANTLEY GA-PIERCE GA-
314 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIERCE AND WEST
CENTRAL BRANTLEY COUNTIES UNTIL 400 PM EDT...

AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYCROSS. THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3117 8209 3116 8221 3117 8221 3117 8223
      3119 8228 3122 8228 3122 8231 3127 8236
      3129 8237 3129 8239 3131 8239 3142 8221
TIME...MOT...LOC 1914Z 247DEG 3KT 3125 8230

AK
Special weather statement, Jun 2, 3:23 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT THU JUN 2 2016

GAZ135-022015-
APPLING GA-
323 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN APPLING COUNTY UNTIL 415
PM EDT...

AT 323 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BAXLEY...MOVING NORTHEAST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BAXLEY...SURRENCY AND PLANT HATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3193 8230 3194 8228 3193 8227 3193 8226
      3192 8225 3191 8219 3183 8208 3180 8209
      3180 8211 3178 8210 3167 8230 3177 8245
      3194 8234 3194 8231 3195 8231
TIME...MOT...LOC 1923Z 219DEG 6KT 3177 8232

AK
Special weather statement, Jun 2, 3:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT THU JUN 2 2016

GAZ165-166-022015-
INLAND CAMDEN GA-COASTAL CAMDEN GA-
330 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMDEN COUNTY UNTIL 415
PM EDT...

AT 330 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODBINE. THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
KINGSLAND...WOODBINE...COLESBURG AND HARRIETTS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3081 8173 3096 8174 3098 8155 3082 8151
TIME...MOT...LOC 1930Z 255DEG 2KT 3091 8166

AK
Special weather statement, Jun 2, 3:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT THU JUN 2 2016

GAZ153-022015-
INLAND GLYNN GA-
333 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN COUNTY UNTIL
415 PM EDT...

AT 332 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DARIEN. THIS STORM WAS MOVING SOUTH AT 5 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GLYNN
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3130 8151 3127 8164 3133 8173 3141 8159
      3139 8157 3139 8156 3138 8155 3138 8154
      3136 8152 3135 8150 3134 8149
TIME...MOT...LOC 1932Z 043DEG 4KT 3135 8150

AK
Special weather statement, Jun 2, 3:36 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT THU JUN 2 2016

FLZ124-GAZ166-022015-
COASTAL NASSAU FL-COASTAL CAMDEN GA-
336 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND SOUTH
CENTRAL CAMDEN COUNTIES UNTIL 415 PM EDT...

AT 336 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. MARYS. THIS STORM WAS NEARLY STATIONARY.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE AND YULEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3064 8151 3064 8166 3070 8168 3074 8166
      3075 8166 3075 8167 3074 8167 3074 8168
      3075 8169 3077 8168 3080 8155
TIME...MOT...LOC 1936Z 355DEG 3KT 3069 8161

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:11 PM EDTSpecial Weather StatementJAXGlynn34 min
Jun 2, 3:13 PM EDTSpecial Weather StatementJAXCamden47 min
Jun 2, 3:14 PM EDTSpecial Weather StatementJAXPierce46 min
Jun 2, 3:18 PM EDTSevere Thunderstorm WarningJAXGlynn26 min
Jun 2, 3:23 PM EDTSpecial Weather StatementJAXAppling52 min
Jun 2, 3:30 PM EDTSpecial Weather StatementJAXCamden45 min
Jun 2, 3:33 PM EDTSpecial Weather StatementJAXGlynn42 min
Jun 2, 3:57 PM EDTSpecial Weather StatementJAXWayne48 min
Jun 2, 4:04 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne41 min
Jun 2, 4:46 PM EDTAreal Flood AdvisoryJAXWayne119 min
Jun 2, 4:53 PM EDTSpecial Weather StatementJAXWayne52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.